UZH-Logo

Maintenance Infos

Scattering and inverse scattering for steplike potentials in the Schrödinger equation


Cohen, A; Kappeler, T (1985). Scattering and inverse scattering for steplike potentials in the Schrödinger equation. Indiana University Mathematics Journal, 34(1):127-180.

Citations

Altmetrics

Downloads

80 downloads since deposited on 19 Oct 2009
26 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1985
Deposited On:19 Oct 2009 13:32
Last Modified:05 Apr 2016 13:29
Publisher:Indiana University, Department of Mathematics
ISSN:0022-2518
Publisher DOI:https://doi.org/10.1512/iumj.1985.34.34008
Permanent URL: https://doi.org/10.5167/uzh-23042

Download

[img]
Preview
Content: Published Version
Filetype: PDF
Size: 2MB
View at publisher

Author Collaborations